跳到主要內容

臺灣博碩士論文加值系統

(35.172.136.29) 您好!臺灣時間:2021/07/29 06:46
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

我願授權國圖
: 
twitterline
研究生:黃人傑
研究生(外文):Ren-Chieh Huang
論文名稱:兩種不同類型的新非線性循環映射之研究與結果
論文名稱(外文):The study of two different types of new nonlinear cyclic mappings and their results
指導教授:林英哲林英哲引用關係
指導教授(外文):Ing-Jer Lin
學位類別:碩士
校院名稱:國立高雄師範大學
系所名稱:數學研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2015
畢業學年度:103
語文別:中文
論文頁數:24
中文關鍵詞:循環映射MT函數最佳近似點CLHD(1) 映射CLHD(2) 映射收斂定理
外文關鍵詞:Cyclic mappingMT -functionbest proximity pointCLHD(1) mappingCLHD(2) mappingconvergence theorem
相關次數:
  • 被引用被引用:0
  • 點閱點閱:37
  • 評分評分:
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
在本篇論文中,我們介紹兩個不同類型的的非線性循環映射,並以此去推展最佳近似點的定理。
In this paper, we first introduce two different types of new nonlinear cyclic mappings. We establish some convergence theorems related to the best proximity points
by exploring such new mappings.
1. Introduction 1
2. Preliminaries 5
3. Main result 9
Reference 21
[1] W. A. Kirk, P. S. Srinavasan, P. Veeramani, Fixed points for mapping satisfying
cyclical contractive conditions, Fixed Point Theory 4(1) (2003) 79-89.
[2] M. A. Al-Thagfai, N. Shahzad, Convergence and existence for best proximity
points, Nonlinear Analysis 70(10) (2009) 3665-3671.
[3] A. A. Eldered, P. Veeramani, Convergence and existence for best proximity
points, Journal of Mathematical Analysis Applications 323(2) (2006) 1001-1006.
[4] E. Karapinar, _I. M. Erhan, Best proximity points on dierent type contractions,
Applied Mathematics and Information Sciences 5(3) (2011) 558-569.
[5] S. Karpagam, Sushama Agrawal, Best proximity points theorems for cyclic
Meir-Keeler contraction maps, Nonlinear Analysis: Theory, Methods and Ap-
plications 74(4) (2011) 1040-1046.
[6] M. Pacurar, I. A. Rus, Fixed point theory for cyclic '-contractions, Nonlinear
Analysis 72 (2010) 1181-1187.
[7] Sh. Rezapour, M. Derafshpour, N. Shahzad, Best proximity point of cyclic '-
contractions in ordered metric spaces, Topological Methods in Nonlinear Anal-
ysis 20(3) (2012) 51-64.
[8] E. Karapinar, Best proximity points of cyclic mappings , Applied Mathematics
Letters 25 (2012) 1761-1766.
[9] E. Karapinar, Fixed point theorem for cyclic maps on partial metric spaces,
Applied Mathematics Information Sciences 6(1) 239-244 (2012).
[10] M. A. Al-Thaga, Naseer Shahzad, Convergence and existence results for best
proximity points, Nonlinear Analysis 70 (2009) 3665-3671.
[11] S. S. Basha, Best proximity point theorems: An exploration of a common so-
lution to approximation and optimization problems, Applied Mathematics and
Computation 218 (2012) 9773-9780.
[12] S. S. Basha, N. Shahzed, R. Jeyaraj, Best proxmity point theorems: exposition
of a signicant non-linear porgramming porblem, J Glob Optim 56 (2013) 1699-
1705.
[13] M. De La Sen, R. P. Agarwal, Common xed points and best porximity points of
two cyclic self-mappings, Fixed Point Theory and Applications 2012 2012:136.
[14] W.-S. Du, H. Lakzian, Nonlinear conditions for the existence of best proximity
points, Journal of Inequalities and Applications 2012, 2012:206.
[15] A. A. Harandi, Best proximity points of proximal generalized contractions in
metric spaces 7 (2013) 913-921.
[16] C. Mongkolkeha, P. Kuman, Best porximity point theorems for generalized
cyclic contractions in ordered metric spaces, Journal of Optimization Theory
and Applications 155 (2012) 215-226.
[17] C. Mongkolkeha, Y. J. Cho, P. Kuman, Best proximity points for generalized
proximal C-contraction mappings in metric spaces with partial orders, Journal
of Inequalities and Applications 2013, 2013:94.
[18] T. Suzuki, M. Kikkawa, C. Vetro, The existence of the best proximity points in
metric spaces with the property UC, Nonlinear Analysis: Theory, Methods and
Applications 71 (2009) 2918-2926.
[19] I.-J. Lin, Y.-L. Chang, Some new generalizations of Karapinar's theorems, In-
ternational Journal of Mathematic Analysis 8 (2014) 957-966.
[20] W.-S. Du, Some new results and generalizations in metric xed point theory,
Nonlinear Analysis 73 (2010) 1439-1446.
[21] Z. He, W.-S. Du, I.-J. Lin, The existence of xed points for new nonlinear
multivalued maps and their applications, Fixed Point Theory and Applications
2011, 2011:84.
[22] W.-S. Du, On coincidence point and xed point theorems for nonlinear multi-
valued maps, Topology and its Applications 159 (2012) 49-56.
連結至畢業學校之論文網頁點我開啟連結
註: 此連結為研究生畢業學校所提供,不一定有電子全文可供下載,若連結有誤,請點選上方之〝勘誤回報〞功能,我們會盡快修正,謝謝!
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
無相關點閱論文